MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS ELITE VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB STELLARIS ELITE VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION
Model Number BL11145
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code Intraocular Pressure Decreased (4468)
Date of Event 04/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A service engineer performed a full test of the system and no issues were found.The system was performing within specifications.The surgeon was advised to have settings tweaked before next surgery.A review of the device history record shows the system met specifications.The investigation is ongoing.
 
Event or Problem Description
The user facility in the united kingdom reported that during a cataract procedure, the anterior chamber was unstable and was collapsing.An unexpected anterior vitrectomy was performed.

Brand Name
STELLARIS ELITE VISION ENHANCEMENT SYSTEM
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH & LOMB INCORPORATED
3365 tree ct. industrial blvd
saint louis MO
Manufacturer Contact
amy frutiger
3365 tree court industrial blvd
st. louis, MO 63122
6362263089
MDR Report Key25176545
Report Number0001920664-2026-00043
Device Sequence Number18689715
Product Code HQC
UDI-Device Identifier00757770524495
UDI-Public(01)00757770524495(11)210811
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
K063331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBL11145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer06/17/2026
Initial Report FDA Received Date05/14/2026
Supplement Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BL2380 CPA07167
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown